# SDR CALA2024050101288

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 59,384 hours, 21,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3101
- Condition: Dented
- Location: Bs 727c S2-3l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIVE TV DOUBLER LOCATED ON EXTERNAL SURFACE AT 727C BETWEEN S-2L AND S-3L IS DIFFERENT THAN WHAT IS SHOWN OF T-CARD T29-4430-1-0057. ALL 3 END FASTENERS AT FWD END ARE UNDER THE DOUBLER SO THE TWO FWD FASTENERS SHOWN ON THE ILLUSTRATION CAN NOT BE HFEC INSPECTED DUE TO A PREVIUS DENT APPROVED BY ECRA 5330-04712 AND LIVE TV EA 1944. NOWTHE DENT WILL INTERFERE WITH THE CURRENT KA MODIFICATION . TV RADOME PER PART 2 OF EC/RA 5330-05083 REV. A ON OR BEFORE SEPTEMBER 1ST. 2024. INITIATE A DIP TO STATE ACCOMPLISH INSPECTION REQUIREMENTS OF THE FUSELAGE CROWN SKIN DOUBLER AT STA. 727C AND S-2L UNDER LIVE TOMC APPROVED, PLACED ON DIP. ?ACCOMPLISH INSPECTION TOMC-APPROVAL FROM SC1ELBYC COMMENT REQUIREMENTS OF THE FUSELAGE CROWN SKIN DOUBLER AT STA727C AND S-2L.
